MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. BLUE DIAMOND¿; INJECTOR AND SYRINGE, ANGIOGRAPHIC

MERIT MEDICAL SYSTEMS INC. BLUE DIAMOND¿; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Catalog Number IN7352/C
Medical Device Problem Codes Unsealed Device Packaging (1444); Manufacturing, Packaging or Shipping Problem (2975); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the inner components of the packaging were entrapped within the seal of the outer packaging.

Brand Name
BLUE DIAMOND¿
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key22909983
Report Number1721504-2025-00324
Device Sequence Number9130799
Product Code DXT
UDI-Device Identifier00884450409879
UDI-Public00884450409879
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K884913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN7352/C
Device Lot NumberH3143751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown